Acetylsalicylic acid
-
COPACYL tablets blister 10 pcs Копацил таблетки блистер 10 шт
DOSAGE FORM
Tablets №6 or №10.
ACTIVE INGREDIENT
1 tablet contains acetylsalicylic acid* – 300 mg, paracetamol* – 100 mg, caffeine* – 50 mg.
* equivalent to 100% of the substance
INDICATIONS
Mild or moderate pain syndrome (headache, arthralgia, migrane, toothache, neuralgia, primary dysmenorrhea). The drug can also be used as an antipyretic agent for diseases accompanied by fever.
-
Acetylsalicylic acid (Aspirin) tablets 500 mg blister 10 pcs Ацетилсалициловая кислота (Аспирин) таблетки по 500 мг блистер 10 шт
DOSAGE FORM
Tablets.
ACTIVE INGREDIENT
1 tablet contains acetylsalicylic acid in terms of 100% of the substance – 500 mg.
INDICATIONS
Symptomatic treatment of headache, toothache, sore throat caused by cold; fever; algodysmenorrhea; pain in muscles and joints; back pain; moderate pain caused by arthritis. In case of cold or acute respiratory disease for symptomatic relief of pain and fever.
-
Ascopar tablets blister pack 10 pcs Аскопар таблетки блистер в упаковке 10 шт
GENERAL CHARACTERISTICS
Analgesics and antipyretics. Paracetamol, combinations without neuroleptics. АТС code N02B E51.
Indications to Use:
Pain syndrome of low and medium intensity (headache, migraine, toothache, neuralgia, myoneuralgia and arthralgia, pain in menstrual disorders), as an anti febrile agent in diseases accompanied by fever.
-
Citropak-Darnitsa tablets blister 10 pcs Цитропак-Дарница таблетки блистер 10 шт
Treatment of mild or moderate headache or toothache, primary dysmenorrhea, migraine, arthralgia, neuralgia, diseases that are accompanied by hyperthermia of different etiology (as an antipyretic agent).
-
Citramon Maxi tablets 20 pcs Цитрамон Макси таблетки 20 шт
Immediate treatment of headache and migraine attacks with or without aura.
-
Citramon-Darnitsa tablets 10 pcs Цитрамон-Дарница таблетки 10 шт
Treatment of mild or moderate headache or toothache, primary dysmenorrhea, migraine, arthralgia, neuralgia, diseases accompanied by hyperthermia of different aetiology (as an antipyretic agent).
-
Acetylsalicylic acid - Darnitsa (Aspirin) tablets 500 mg 50pcs Ацетилсалициловая кислота-Дарница (Аспирин) таблетки по 500 мг 50шт
Acetylsalicylic acid is intended for the symptomatic treatment of headache, toothache; sore throat caused by colds; algomenorrhea; muscle and joint pain; back pain; moderate pain caused by arthritis.
For colds or acute respiratory diseases for symptomatic relief of pain and fever.
-
Acetylsalicylic acid - Darnitsa (Aspirin) tablets 500 mg 20pcs Ацетилсалициловая кислота-Дарница (Аспирин) таблетки по 500 мг 20шт
Acetylsalicylic acid is intended for the symptomatic treatment of headache, toothache; sore throat caused by colds; algomenorrhea; muscle and joint pain; back pain; moderate pain caused by arthritis.
For colds or acute respiratory diseases for symptomatic relief of pain and fever.
-
Acetylsalicylic acid - Darnitsa (Aspirin) tablets 500 mg 10pcs Ацетилсалициловая кислота-Дарница (Аспирин) таблетки по 500 мг 10шт
Acetylsalicylic acid is intended for the symptomatic treatment of headache, toothache; sore throat caused by colds; algomenorrhea; muscle and joint pain; back pain; moderate pain caused by arthritis.
For colds or acute respiratory diseases for symptomatic relief of pain and fever.
-
Cardiomagnyl tablets 75mg №30 Кардиомагнил таблетки 75мг №30
Cardiomagnyl Tablets: Combining Aspirin and Magnesium
Cardiomagnyl is a medication that combines two active ingredients: aspirin and magnesium. It is commonly prescribed for its dual effects on reducing the risk of blood clots and providing magnesium supplementation
-
Cardiomagnyl tablets 75mg №100 Кардиомагнил таблетки 75мг №100
Cardiomagnyl Tablets: Combining Aspirin and Magnesium
Cardiomagnyl is a medication that combines two active ingredients: aspirin and magnesium. It is commonly prescribed for its dual effects on reducing the risk of blood clots and providing magnesium supplementation